Terrible pain in joints

I have been taking Jarrow B12 5000 for about 6 weeks but now I have terrible pain in my joints. I have history of this but it is getting worse could there be a connection? I had eleven warts on my fingers one was like a cauliflower on my index finger also one at the side of my foot and a verruca. I had them all for years no treatment worked but since the B12 was taken they have all cleared up and gone! Its just the joint pain I worry about its bad. Please help. Thank you

10 Replies

  • What does the doctor say about the joint pain? If you have PA then it's possible that you may have other autoimmune diseases - like rheumatoid arthritis. You could try suggesting that to the doctor. At the very least they should be able to prescribe some decent anti-inflammatories for the pain.

  • fbirder hi thank you. I haven't seen the Dr about this yet I went about dizzyi ness and falling over he didn't even check my BP...so my chances are slim...I have had two strokes in the past left with (short call memory loss and other things) my motivation is crap too so it takes me a while to want to make any appointments it has to be in my time if you understand I know it sounds sad or even bad but this is the way I am now, changed my life completely. I used to love things done and out the way not now.

  • Definitely worth investigating rheumatoid arthritis. My grandmother had both but in her case it was the RA that was diagnosed first and the PA went completely unnoticed.

  • Twench ...thank you, yes I'm making an appointment tomorrow I have had enough.

  • Hi Jay, I know exactly how you feel re motivation and I'm sorry to hear about your joint pain... I'm new to all this but I know from years of chronic pain that if I don't get my pacing right everything gets worse! 😩 It's weird about the warts but amazing ! One bright spot for you.

    I have to really work up these days to making a simple decision even one like yours going to the GP. It seems to require the energy so it makes sense that low b12 would affect this... Best wishes 😜🍀

  • Hi Boozybird ...thank you....when I read up about the warts it said about the 'immune system' it all led me to B12 site this showed I had other symptoms that was showing I had B12 deficiency this led me to PA. I stopped taking the B12 due to the pains in my joints but I can feel the tiredness coming back its like a 'cloak been thrown over my head'

  • If I get my cofactors out of balance so the B12 I take doesn't work I can get horrible joint pain - as if someone is sticking a needle or knife in the joint and moving it around!

    I do have arthritis (picked up on MRI scan) but that is pretty OK if my B12 is good.

    Your motivation sounds to me like it could be a sort of B12 anxiety/mentality issue too.

    I'm not saying B12 is a panacea but as it is safe it is a good starting point!

    Don't forget all the cofactors needed to metabolise it too - a broad spectrum multivitamin and mineral supplement plus extra folate, potassium and magnesium.

    Good luck and go for it - hopefully you will feel better soon!

  • deniseinmilden thank you

  • Also ask your GP to check your vitamin D levels as I have had joint pain in my neck, knees, lower and middle back and hands (in addition to about 75% of the symptoms for B12) and my result came back to say I was deficient in Vitamin D - several of the symptoms of B12 are also the same for D deficiency.

  • Cooper74 Hi thank you I will ask about this too best wishes

You may also like...